MathSciNet Relay Station
MathSciNet bibliographic data
MR2538578 65D05 (34B20 34L40 41A05 47E05)
Rybkin, Alexei; Vu Kim Tuan A new interpolation formula for the Titchmarsh-Weyl $m$-function. Proc. Amer. Math. Soc. 137 (2009), no. 12, 4177–4185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement